# SDR 07FDEA01307

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: EAL6897481
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE, LOWER PANEL BELOW NR 13 SPOILER PANEL OTBD ATTACH ANGLE OF THE INBD SET IS CRACKED AT SUPPORT ROD.  FABRICATED REPLACEMENT ANGLE ON SHOP WO NR 11841-6300-0002.  HEAT TREATED ON 8130- 3 TRACKING NR 2007-03-142.  REPLACED ANGLE ATTACHMENT FOR LOWER PANEL REFERENCE SRM 51-40-3.
